Home » Sleeping Products Reviews » Best Night Time Sleep Aid

Best Night Time Sleep Aid

Looking for best night time sleep aid? Check these top products from sleeping products category.

Recommendation No. 1
Amazon Basic Care Night Time Sleep-Aid Liquid, Helps You Fall Asleep, Relieves Occasional Sleeplessness, Mixed Berry Flavor, 12 Fluid Ounces
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Night Time Sleep-Aid Liquid is diphenhydramine HCl 50 mg per 30 mL, which compares to Vicks ZzzQuil active ingredient
  • RECOMMENDED BY DOCTORS: Diphenhydramine HCl is the number one doctor recommended sleep-aid active ingredient (of U.S. physicians surveyed by an independent market research firm)
  • NON-HABIT FORMING: Sleep soundly with one dose of Amazon Basic Care Night Time Sleep-Aid Liquid; it relieves occasional sleeplessness and helps you fall asleep
  • NO PILLS: Amazon Basic Care Night Time Sleep-Aid is a liquid formula that helps you fall asleep without the use of pills; for adults and children ages 12 years and over
  • BERRY FLAVOR: Featuring tasty mixed berry flavor, Amazon Basic Care Night Time Sleep-Aid is also gluten free
Recommendation No. 2
Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets, 25 mg, Nighttime Sleep Aid to Help You Fall Asleep, White, 96 Count
  • THE ACTIVE INGREDIENT in Amazon Basic Care Sleep Aid Tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs
  • FOCUS ON SLEEP: With a single one-tablet dose, Amazon Basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. This nighttime sleep aid contains no pain reliever and is gluten free
  • TESTED & EFFECTIVE: Clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older
  • NIGHTTIME SLEEP AID: With just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Use as a nighttime sleep aid
  • FALL ASLEEP: Sleep is important. One tablet per dose helps to reduce difficulty falling asleep. Gluten free
Recommendation No. 3
HealthA2Z Sleep Aid, Diphenhydramine HCl 50mg, 250 Softgels, Supports Deeper, Restful Sleeping, Non Habit-Forming
  • Compare to UNISOM active ingredient.
  • Use for occasional sleeplessness; easy to swallow
  • Helps you fall asleep fast and stay asleep.
  • Adults and children over 12 years: 1 softgel at bedtime (if needed), or as directed by a doctor.
Recommendation No. 4
ZzzQuil, Nighttime Sleep Aid Liquid, 50 mg Diphenhydramine HCl, No.1 Sleep-Aid Brand, Warming Berry Flavor, Non-Habit Forming, 12 FL OZ
6,530 Customer Reviews
ZzzQuil, Nighttime Sleep Aid Liquid, 50 mg Diphenhydramine HCl, No.1 Sleep-Aid Brand, Warming Berry Flavor, Non-Habit Forming, 12 FL OZ
  • Helps you Fall Asleep in Less than 20 Minutes
  • Sleep Soundly. Wake Refreshed
  • Not for Pain. Just for Sleep
  • Non-Habit Forming
  • Ensure Time to Get a Sufficient Night's Sleep (7-8 hours)
Recommendation No. 5
Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count (Pack of 2)
  • Maximum strength Nighttime sleep aid
  • Safe, non-habit forming
  • liquid Filled soft gels
  • Compare to the active ingredient in Unisom Sleep Gels
Recommendation No. 6
ZzzQuil Vicks Ultra Nighttime, Sleep Aid Tablets, Doxylamine Succinate, Adult Sleeplessness Tablets, 48 Count
1,901 Customer Reviews
ZzzQuil Vicks Ultra Nighttime, Sleep Aid Tablets, Doxylamine Succinate, Adult Sleeplessness Tablets, 48 Count
  • STAY ASLEEP 27% LONGER. ZzzQuil Ultra is clinically proven to help you stay asleep up to 27% longer
  • FROM THE MAKERS OF VICKS NYQUIL. Get the same sleep you know and trust with the same active ingredient found in NyQuil
  • THE WORLD’S #1 SLEEP BRAND. No other brand helps as many people get to sleep fast as ZzzQuil
  • FOR A BETTER, MORE RESTFUL SLEEP. Ensure 7-8 hours to get a sufficient night’s sleep
  • CLINICALLY TESTED, PROVEN EFFECTIVE. ZzzQuil Ultra tablets contain doxylamine succinate, a non-habit forming ingredient that helps you get the sleep that you need. 1 tablet per dose. Use as directed.
Recommendation No. 7
ValuMeds Nighttime Sleep Aid (Twin Pack - 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women
  • Deep, Restful Sleep – This diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly.
  • Easy-to-Swallow Softgels – ValuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.
  • Nighttime Sleep-Aid – The best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.
  • Can Cause Drowsiness – Avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.
  • Use as Directed – Sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Talk to your doctor for more information.
Recommendation No. 8
Carlyle Melatonin 12 mg Fast Dissolve 180 Tablets | Drug Free | Natural Berry Flavor | Vegetarian, Non-GMO, Gluten Free
  • ULTRA SUPPORT: Carlyle Melatonin is delivered in convenient 12 mg fast dissolve tablets
  • OPTIMAL FORM: Fast-dissolve tablets deliver 12 mg of Melatonin with natural berry flavor
  • ROOTED IN WELLNESS: Carlyle provides premium, honest supplements in your pursuit to healthy living
  • CARLYLE MANUFACTURERS: Laboratory Tested, Trusted Ingredients, Superior Quality, 100% Guaranteed!
  • NATURALLY FREE OF: Gluten, Yeast, Milk, Lactose, Artificial Flavor
Recommendation No. 9
ZzzQuil, Nighttime Sleep Aid LiquiCaps, 25 mg Diphenhydramine HCl, No.1 Sleep-Aid Brand, Non-Habit Forming, Wake Refreshed, 72 LiquiCaps
  • FALL ASLEEP FAST. ZzzQuil liquid capsules help you fall asleep in as little as 20 minutes
  • SLEEP SOUNDLY. Get the sound sleep you need so that you can take on tomorrow
  • WAKE REFRESHED. Wake refreshed. Ensure 7-8 hours of time to get a sufficient night sleep. Health Concern: Sleep Support
  • WORLD'S #1 SLEEP AID BRAND. No other brand helps as many people get to sleep fast and wake refreshed as ZzzQuil
  • NON-HABIT FORMING. ZzzQuil LiquiCaps contain a non-habit-forming ingredient, Diphenhydramine HCI, that helps you get the sleep you need. Each dose (two LiquiCaps) contains 50mg
Recommendation No. 10
Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, Non-Habit Forming, 100 ct
  • 100-count bottle of Simply Sleep Nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day
  • Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older
  • From the makers of Extra Strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up
  • Simply Sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed
  • Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly

Last update on 2022-03-17 / Affiliate links / Images from Amazon Product Advertising API

Leave a Comment

Your email address will not be published. Required fields are marked *